Mathematics of computation. Volume 66, Number 217, 1997
Contents of Volume 66, Number 217 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge Locking-free finite element methods for shells Douglas N. Arnold; Franco Brezzi...
Сохранить в:
Главный автор: | American Mathematical Society |
---|---|
Формат: | Статья |
Язык: | English |
Опубликовано: |
American Mathematical Society
2009
|
Предметы: | |
Online-ссылка: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/267 |
Метки: |
Добавить метку
Нет меток, Требуется 1-ая метка записи!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|
Схожие документы
-
Mathematics of computation. Volume 66, Number 219, 1997
по: American Mathematical Society
Опубликовано: (2009) -
Mathematics of computation. Volume 66, Number 220, 1997
по: American Mathematical Society
Опубликовано: (2009) -
Mathematics of computation. Volume 66, Number 218, 1996
по: American Mathematical Society
Опубликовано: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 4, 1997
по: American Mathematical Society
Опубликовано: (2009) -
Journal of the American Mathematical Society. Volume 10, Number 1, 1997
по: American Mathematical Society
Опубликовано: (2009)